Nursing · Pharmacology
A nurse is preparing a client's morning NPH insulin dose and notices a clumpy precipitate inside the insulin vial. Which action should the nurse take?
- 1Warm the bottle under running water to dissolve the clump.
- 2Discard the vial and draw the dose from a new vial.✓
- 3Vigorously shake the vial to disperse the clumps.
- 4Draw up and administer the dose as planned.
Correct answer
Discard the vial and draw the dose from a new vial.
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Pharmacology